# SDR SWAA2018090424742

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620M
- Part serial: 001625
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM INBOARD SIDE OF RADIUS CRACKED.  R&R DOOR PER AMM.
